I'm a 19 year old Female and a little over 6 weeks ago I started having headaches. I am used to one here and there, but these were different and I knew that as soon as it came. There's a constant pressure on my forehead, and the pain comes and goes a lot during the day. Lights and sound don't bother me much, and my eye sight is perfect. I haven't been sick in about 9 months. My doctor had me on Tramadol for a week, and it had no effect at all. I'm currently waiting for an appointment to get a CT Scan done, but I'm unsure of when that will be...
I know googling stuff is never a great idea, cause anything can come up and worry you more, but the pain is getting so bad I had to.
Back in the beginning of April I traveled to Cuba for the first time. I was back home by the 6th. The end of April I ended up having an allergic reaction which lasted about 7 days, just hives, and my allergy testing didn't show any allergies.
Shortly after my reaction cleared up, I would get kinda dizzy and forget what I was talking about, but I never thought much about it til now. The forgetting what I'm talking about mid-sentence is still a thing, and the dizziness and stuff.
I'm positive for Factor V Leiden so now I'm wondering if the flying might have caused something? I'm overweight and was a smoker at the time so I know those things don't help with Factor V.
I'm just wondering if anyone has experienced this themselves or know of someone? What did you do to prevent the headaches? Nothing works which is not normal for me... One Aleve and my headache would normally be gone.
But my main reason for typing this whole this is what can I do to ease the headaches until my CT Scan? They're getting a lot worse and to the point I can't sleep sometimes...
I also haven't changed anything major in my lifestyle. I quit smoking as soon as I got home from Cuba. I've also been drinking more water the past couple of months...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?